Conservative series tô series transformation matrices

Vermes, Pál: Conservative series tô series transformation matrices. In: Acta scientiarum mathematicarum, (14). pp. 23-38. (1951)

[img]
Preview
Cikk, tanulmány, mű
math_014_023-038.pdf

Download (2MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1951
Volume: 14
ISSN: 0001-6969
Page Range: pp. 23-38
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 38. p.
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13686

Actions (login required)

View Item View Item